논문KCI 등재
HYBRID d-ARY TREES AND THEIR GENERALIZATION
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We enumerate black and white colored d-ary trees with no leftmost -edges, which is a generalization of hybrid binary trees. Then the multi-colored hybrid d-ary trees with the same condition is studied.
Abstract
We enumerate black and white colored d-ary trees with no leftmost -edges, which is a generalization of hybrid binary trees. Then the multi-colored hybrid d-ary trees with the same condition is studied.
참고문헌 (6)
- N. Gu, "2-Binary trees: Bijections and related issues", Discrete Math, 308(7), pp.1209~1221 (2008)
- N. Gu, "Bijections for 2-plane trees and ternary trees", European J. Combin, 30(4), pp.969~985 (2009)
- J. Pallo, "On the listing and random generation of hybrid binary trees", Int. J. Computer Math, 50, pp.135~145 (1994)
- A. Panholzer, "Bijections between certain families of labelled and unla-belled d-ary trees", Appl. Anal. Discrete Math, 3(1), pp.123~136 (2009)
- R. P. Stanley, "Enumerative Combinatorics. Vol. 2" (1999), Cambridge University Press
- S. Yan, "2-noncrossing trees and 5-ary trees", Discrete Math, 309(20), pp.6135~6138 (2009)
관련 논문AI추천
Refined enumeration of vertices among all rooted ordered $d$-trees김상욱, 서승현, 신희성대한수학회 · 대한수학회보2019 · 제56권 제4호A REFINED ENUMERATION OF p-ARY LABELED TREES서승현, 신희성강원경기수학회 · 한국수학논문집2013 · 제21권 제4호A refinement for ordered labeled trees서승현, 신희성강원경기수학회 · 한국수학논문집2012 · 제20권 제2호Pick two points in a tree김하나, Louis W. Shapiro대한수학회 · 대한수학회지2019 · 제56권 제5호Enumeration of graphs with given weighted number of connected components송정민대한수학회 · 대한수학회보2017 · 제54권 제6호On number of ways to shell the $k$-dimensional trees김상목, 정민석, 채갑영대한수학회 · 대한수학회보2007 · 제44권 제2호
이 간행물의 다른 논문 (22건)
A Lyapunov characterization of asymptotic controllability for nonlinear switched systemsYanling Wang, Ailing Qipp. 1-11Perturbation results for hyperbolic evolution systems in Hilbert spaces강용한, 정진문pp. 13-27On some solutions of a functional equation related to the partial sums of the Riemann zeta functionJuan Matias Sepulcre Martinezpp. 29-41Existence of solutions for nonlinear evolution equations with infinite delayQixiang Dong, Gang Lipp. 43-54Extinction and non-extinction of solutions to a fast diffusive $p$-Laplace equation with a nonlocal sourceHaixia Li, Yuzhu Han, Wenjie Gaopp. 55-66
